About Depo-Provera shot need to know how to get normal menstruation again?

Stop the Depo shot. Normal menstruation will not return until the shot has been stopped sometimes for up to 6 months.

Related Questions

Discontinued after 3 Depo-Provera shots, I've had moderate bleeding every 2wks for 3mos. I last menstruated jan7 and until now, no menses. Is this normal?

If you are obese, or. Have pcos, this could contribute to the continued spotting and irregular periods. Some simple blood tests and and us can bring you closer to a diagnosis. There are meds that can help regulate your periods. I don't like depo much, because i see people gain significant weight on it.Many oral ocp's will not do that. It also puts you at risk for osteoporosis, so take some calcium citrate ; 5000 d3. Read more...

Is having no menstrual period for a year after Depo-Provera provera (medroxyprogesterone) normal?

Yes. You should see your doctor and get some hormonal assistance to "jump start" your cycle, though. It is not good to have less than four periods a year. Read more...

I take. My Depo-Provera injection on the 4th day of my menses and had sex after 4days, is that safe?

Maybe. Deposhot usually protect you from intercourse for 3 months. If it was not your first shot and it was done within the 3 months window than you should be fine. If it was your first shot, there is still a slight chance you can get pregnant. Read more...

How to tell if I am not getting pregnant if I inject Depo-Provera provera (medroxyprogesterone) 3days after my menstrual period?

Usually not. A good time to get the Depo Provera (medroxyprogesterone) injection is during or right after the period, because it is very unlikely a woman will be pregnant when having a normal period. The shot takes several days to take effect, so by 4 days after the Depo Provera (medroxyprogesterone) injection a woman should not be able to get pregnant. Read more...

I got a Depo-Provera provera (medroxyprogesterone) shot 4 weeks ago & have been menstruating moderately since. Yesterday pain in my upper abdomen started. What does this mean?

Normal depo effect. Irregular periods are the norm on depoprovera. Many patients have no periods at all. Others will experience irregular menstrual bleeding. This is how depo works. If you are not satisfied with the bleeding pattern on depo then consider using a different birth control method. At age 46 consider essure! Read more...

I got a Depo-Provera provera (medroxyprogesterone) shot about 4 weeks ago and have been menstruating moderately ever since. Yesterday I started having pain in upper abdomen. Why?

Maybe not related. Menstrual irregularity and spotting is typical with starting depo proverb as a birth control method. Eventually this slows down and often stops entirely, pain in your upper abdomen should have nothing to do with the depo shot or your reproductive system. If these symptoms continue, follow up with your doctor. Read more...

How long will it take for menustration to resume after depo-provera?

Variable. The effect of depo on a cycke is quite variable. Additionally, the effect is not cumulative. That means it will not take longer for them to resume if more shots were used. It is not uncommon for cycles to take from 4-6 months to return after even a single shot. Also, some may actually resume as soon as 6-8 weeks. If no cycle for more than 12 months after the last shot, definately needs eval. Read more...